| Model Number |
19191 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the needle mechanism had fully deployed before the pod was able to be used.No impact to the patient's glucose level was reported.The pod was discarded, and a new pod was placed.
Additional Manufacturer Narrative
According to our records, the device will not be available for investigation.Therefore, no investigation can be completed and insulet considers this investigation closed.Based on the available information, we are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.